Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular polynomials for finite reflection groups


Authors: C. F. Dunkl, M. F. E. de Jeu and E. M. Opdam
Journal: Trans. Amer. Math. Soc. 346 (1994), 237-256
MSC: Primary 33D80; Secondary 20C15, 20F55
MathSciNet review: 1273532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Dunkl operators involve a multiplicity function as parameter. For generic values of this function the simultaneous kernel of these operators, acting on polynomials, is equal to the constants. For special values, however, this kernel is larger. We determine these singular values completely and give partial results on the representations of $ G$ that occur in this kernel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33D80, 20C15, 20F55

Retrieve articles in all journals with MSC: 33D80, 20C15, 20F55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1273532-6
PII: S 0002-9947(1994)1273532-6
Article copyright: © Copyright 1994 American Mathematical Society